Right eye is slightly bulged

 

 

Submitted by lacole01 on Sat, 04/18/2020 - 04:12
Country
United States
Age
48
Gender
Female
Did you perform any surgery for the eyes?
No
Do you suffer from pre-existing illnesses in the eye?
No
Do you suffer from any diseases in the body?

A movement disorder similar to Parkinson's disease.

Do you use any eye drops?

Artificial tears only.

Do you wear Contact lenses or Eyeglasses?

I wear glasses for astigmatism and nearsightedness.

Question

 

 

Hi,

My right eye has been slightly bulged for a while and recently has become sensitive and some pain at times when I move it around. I have a movement disorder similar to Parkinson's disease.

I take generic sinemet cr, quetiapine fumarate, zonisamide, and pramipexole.

Could my meds cause my eye issue or what other things could it be?

Thanks

 

Answer

 

Thanks for your Question

Some of these medications such as quetiapine fumarate and zonisamide can cause eye pain but none of them can cause bulged eye. So it would be recommended if you visit an eye doctor for further evaluation.

 

 

 

More Questions